Switchable genetic oscillator operating in quasi-stable mode

File Description SizeFormat 
1071.full.pdfPublished version627.2 kBAdobe PDFView/Open
Title: Switchable genetic oscillator operating in quasi-stable mode
Authors: Strelkowa, N
Barahona, M
Item Type: Journal Article
Issue Date: 6-Jul-2010
URI: http://hdl.handle.net/10044/1/10371
DOI: http://dx.doi.org/10.1098/rsif.2009.0487
ISSN: 1742-5689
Publisher: ROYAL SOC
Start Page: 1071
End Page: 1082
Journal / Book Title: JOURNAL OF THE ROYAL SOCIETY INTERFACE
Volume: 7
Issue: 48
Copyright Statement: © 2010 The Royal Society. This is an open-access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Publication Status: Published
Appears in Collections:Applied Mathematics and Mathematical Physics



This item is licensed under a Creative Commons License Creative Commons